Florida, 2023

Damaging Winds in Florida, July 23, 2023

July 23, 2023 · NWS JAX · 11 events in 5 counties and zones

SW steering flow and a passing mid-level short wave trough produced isolated strong to pulse severe storms over a moist and unstable airmass.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

SW steering flow and a passing mid-level short wave trough produced isolated strong to pulse severe storms over a moist and unstable airmass.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 23, 8:10 AM EST, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 23, 8:10 AM EST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
910 AM EDT Sun Jul 23 2023

...New UPDATE...

.UPDATE...
Issued at 909 AM EDT Sun Jul 23 2023

Aside from a few tweaks, mot many forecast modifications were made
with this AM update. Widely scattered showers and isolated storms
continue to push in off the Gulf on the moist southwest flow.
Instability along the Atlantic coast is still too insufficient at
this time of the day to support these shower, with activity
generally dissipating as it reaches the St Johns River basin. This
will change with forecast soundings indicating very unstable
conditions (MUCAPE around 2500-3000 j/kg) by noon. This instability
and an embedded shortwave will generate additional rounds of
thunderstorms late this morning and through the afternoon. Initially
convection will focus across NE FL. Whereas in SE GA, activity will
be delayed for a few hours due to the widespread low stratus this
morning.

The main threat will be strong outflow and downburst winds, which
could be in the 40-60 mph range. Given the peppy steering flow and
storm motion, even the run-of-the-mill storms could produce gusts
around 40 mph. With the rounds of rain, localized flooding will be
concern especially in flood prone areas.

Latest CAM guidance pushes the primary line of convection offshore
by the late afternoon and this should sufficiently work over the
airmass, with only trailing/eroding stratiform in its wake during
the early evening.

Earlier shower activity will moderate temperatures this afternoon
with readings much closer to normal. Despite early the rain and
clouds, there will be enough sunshine to push inland temps toward
the upper 80s while the coastal locations reach the low 90s. Heat
index values will generally be 103-106 along the immediate coast
with lower values inland.

&&

.SYNOPSIS...
Issued at 408 AM EDT Sun Jul 23 2023

Overnight surface analysis depicts a wavy frontal boundary that is
in the process of stalling across the Deep South, with the axis of
weak Atlantic high pressure stretching across south FL and Cuba.
Aloft...broad troughing remains in place across the eastern half
of the nation, with an embedded, potent shortwave trough diving
south-southeastward across the western Great Lakes poised to
sharpen this longwave feature. Meanwhile, a weaker shortwave was
located at the base of the longwave trough along the northern Gulf
coast. Otherwise, "Heat Wave" ridging has migrated slightly
northward during the past 24 hours and is now centered over the
Four Corners region of the Desert Southwest. Pockets of low
stratus ceilings were located at inland locations along and north
of the Interstate 10 corridor, with mostly thin cirrus drifting
across our local area. The upstream shortwave gliding eastward
along the northern Gulf coast was sparking widely scattered
convection along portions of the FL panhandle coast, with isolated
convection developing further eastward along portions of the FL
Big Bend and Nature Coasts. Temperatures and dewpoints were in the
70s area- wide as of 08Z.

&&

.NEAR TERM...
(Today and Tonight)
Issued at 408 AM EDT Sun Jul 23 2023

Low stratus ceilings may expand through around sunrise across the
northern Suwannee Valley and southeast GA, but these low clouds
should quickly lift during the early morning hours.

Another active convective day is expected, with uncertainty
remaining in timing this morning, as short-term, high resolution
guidance insists that convection will blossom over the eastern
Gulf of Mexico during the predawn and early morning hours as a
shortwave trough gradually sharpens as it progresses eastward
along the northern Gulf coast. Such an early start could bring
convection across the I-75 corridor by the mid-morning hours. The
shortwave trough gliding along the northern Gulf coast should
continue to sharpen as this feature approaches our region from the
west today due to the aforementioned longwave trough that will dig
southward through the Tennessee and Lower Mississippi Valleys. In
addition, synoptic-scale ascent will be enhanced over our area as
the aforementioned potent shortwave digging south-southeastward
across the western Great Lakes strengthens a jet streak at 250
millibars (around 35,000 feet) that is in place from coastal New
England southwestward through the southern Appalachians. The
orientation of the trough will place our area within an ascending
right entrance region of the 100-knot jet streak to our north and
northwest, and temperatures aloft will also cool slightly later
this afternoon and tonight as heights lower due to the digging
trough to our west and northwest.

Although the short-term models may be a little quick to develop
convection early this morning along the I-75 corridor, the
synoptic and mesoscale forcing that will be in place over our
region could develop a few rounds of convection through this
evening. The initial round should progress across I-75 and the
Suwannee Valley before noon, reaching the I-95 corridor by the
early to mid-afternoon hours, where a pinned Atlantic sea breeze
boundary will await along the coast, possibly resulting in storms
pulsing as mesoscale outflows collide with this sea breeze
boundary. Outflow boundaries will progress northward into
southeast GA from this late morning / early afternoon convection
along and south of the I-10 corridor, setting the stage for
widespread strong to isolated severe storms by the mid to late
afternoon hours across southeast GA, which should have less in the
way of mid and high altitude cloud cover this morning than
locations south of I-10 will.

Temperatures should heat up to the lower 90s for most locations
east of I-75 and north of I-10 by early afternoon, with model
soundings indicating ML CAPE values of 2,000 - 3,000 j/kg and Bulk
westerly speed shear values around 30 knots. The approaching
shortwave to our west should also generate a low level
southwesterly jet of 20-30 knots by the mid to late afternoon
hours, possibly developing another round of convection along the
I-75 corridor and the Suwannee Valley later this afternoon. The
Storm Prediction Center has outlooked southeast GA within a
"Marginal" Risk (level 1 out of 5) of severe thunderstorm
development this afternoon, and there may be some potential for
isolated severe storms along the I-95 corridor, where less cloud
cover this morning and downdraft CAPE values of around 900 j/kg or
higher per model soundings enhance the risk for downburst winds
of 40-60 mph. Storms pulsing to strong or severe levels will also
be accompanied by frequent lightning strikes, small hail, and
torrential downpours. A few rounds of storms along the I-75
corridor and across southeast GA through this evening will present
a localized flood threat, especially if downpours train across
urban or normally flood prone locations.

Heat index values may briefly approach Heat Advisory criteria (108
degrees) along the Atlantic coast by early afternoon, but an
earlier start to convection today will keep most locations below
this Heat Advisory criteria, as values generally peak in the
100-105 range before convection arrives. Highs should be held to
the upper 80s for much of the Suwannee Valley and north central
FL today.

The digging longwave trough and right entrance region of a jet
streak oriented along the U.S. eastern seaboard tonight should
spark the next round of widespread convection over Apalachee Bay
and the eastern Gulf of Mexico overnight after early to mid-
evening convection across our area shifts offshore. This next
round may move across the I-75 corridor, the Suwannee Valley and
north central FL towards sunrise on Monday. Debris cloud cover
will otherwise be slow to thin out for locations north of I-10
tonight, with increasing cloudiness elsewhere after midnight and
a typically warm and humid air mass positioned south of the
stalled surface front keeping lows mostly in the low to mid 70s,
except mid to upper 70s at coastal locations.

&&

.SHORT TERM...
(Monday through Tuesday)
Issued at 408 AM EDT Sun Jul 23 2023

A frontal boundary will remain stalled over central Georgia
Monday, while southwesterly flow continues over the region. Ample
moisture and diurnal heating will allow for numerous showers and
thunderstorms to develop over northeast Florida on Monday. Drier
air will begin to intrude over southeast Georgia Monday, keeping
coverage more scattered over inland areas. Tuesday, PWATs will
fall to near 1.5 inches over southeast Georgia as the front sinks
southward and dissipates, limiting thunderstorm development over
the our northwestern most counties, and leaving isolated to
scattered chances over the rest of southeast Georgia.
Southwesterly flow will keep moisture over northeast Florida, with
the highest precipitation chances over north central Florida.

Temperatures will be near normal Monday, and rise back up to
slightly above normal on Tuesday. Localized minor flooding issues
will remain a possibility on Monday, currently northeast Florida
is under a Marginal risk of excessive rainfall.

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 408 AM EDT Sun Jul 23 2023

Similar diurnal convective patterns will exist each day during
this period. Afternoon and evening thunderstorms will be possible
area-wide, with scattered coverage over southeast Georgia and
scattered to numerous over northeast Florida. The highest chances
will be over north central Florida where the Atlantic and Gulf sea
breezes interact. Temperatures will be near normal through the end
of the week before rising to the mid to upper 90s next weekend.

&&

.AVIATION...
(12Z TAFS)
Issued at 759 AM EDT Sun Jul 23 2023

Morning showers and isolated storms emanating from the Gulf of
Mexico will push across NE FL through the rest of morning with
coverage increasing by the early afternoon. These showers will
initial reach the NE FL coastal terminals (including Jax Metro)
between 13-15z. Activity will continue to push across the area
through the afternoon and push offshore between 19-22z with
trailing stratiform showers through around 00-01z. Brief IFR
conditions are possible with storms along with gusty erratic
outflow winds. After the daytime convection fades, there will be a
break through most of the evening with another push of Gulf-
sourced convection during the predawn hours Monday. Southwesterly
flow will increase with morning mixing and gusts around 15-20 kts
are possible at the coast this afternoon. Anticipate VFR
conditions at TAF airfields overnight, but brief high-MVFR cigs
ahead of early AM showers Monday is possible.

&&

.MARINE...
Issued at 408 AM EDT Sun Jul 23 2023

A frontal boundary will stall just northwest of the Georgia waters
today, with this boundary remaining in place through Tuesday
before dissipating by midweek. Multiple rounds of showers and
thunderstorms will impact our local waters through Monday, with a
few strong to isolated severe storms possible this afternoon and
evening. Stronger storms will be capable of producing damaging
wind gusts, frequent lightning strikes, and rough seas. Seas of
2-4 feet will prevail both near shore and offshore through Monday
night.

Coverage of showers and thunderstorms will decrease by
Wednesday as Atlantic high pressure lifts northward towards the
northeast Florida waters. Onshore winds will prevail from
Wednesday afternoon into the weekend as coverage of showers and
thunderstorms remains isolated to widely scattered across our
local waters. Seas of around 2 feet are expected both near shore
and offshore from Tuesday through at least Friday.

Rip Currents: A long period east-southeasterly ocean swell will
persist at area beaches for much of this week, keeping a lower-end
moderate risk in place at all area beaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  90  71  89  71 /  70  30  40  10
SSI  92  78  89  77 /  70  50  60  20
JAX  91  74  90  75 /  60  60  90  20
SGJ  93  75  88  75 /  60  60  80  20
GNV  88  73  86  73 /  80  80  90  10
OCF  89  74  86  73 /  90  80  90  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Local storm report, Jul 23, 8:48 AM EST, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
948 AM EDT Sun Jul 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     Tstm Wnd Dmg     5 SW Bristol            31.40N 82.28W
07/22/2023                   Pierce             GA   911 Call Center

            Corrects previous tstm wnd dmg report from 5
            SW Bristol. Report of Tree down caused by
            Thunderstorm Winds.

&&

RN
Special weather statement, Jul 23, 9:43 AM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1043 AM EDT Sun Jul 23 2023

FLZ136-236-231530-
Eastern Alachua FL-Western Alachua FL-
1043 AM EDT Sun Jul 23 2023

...A strong thunderstorm will impact portions of southeastern Alachua
County through 1130 AM EDT...

At 1043 AM EDT, Doppler radar was tracking a strong thunderstorm near
University Of Florida, or near Gainesville, moving northeast at 15
mph.

HAZARD...Winds around 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gainesville, University Of Florida, Gainesville Airport, Newnans
Lake, Rochelle and Grove Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2949 8236 2957 8245 2980 8223 2962 8207
TIME...MOT...LOC 1443Z 233DEG 15KT 2960 8232

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ENYEDI
Special weather statement, Jul 23, 9:48 AM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1048 AM EDT Sun Jul 23 2023

FLZ020-021-035-222-236-240-340-231530-
Southern Columbia FL-Western Alachua FL-Central Marion FL-
Western Marion FL-Hamilton FL-Suwannee FL-Gilchrist FL-
1048 AM EDT Sun Jul 23 2023

...Strong thunderstorms will impact portions of Gilchrist, western
Alachua, western Marion, southwestern Columbia, Suwannee and
northwestern Hamilton Counties through 1130 AM EDT...

At 1048 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Madison to 6 miles
southwest of Obrien to near Rainbow Lakes Estates. Movement was
northeast at 15 mph.

HAZARD...Winds around 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ocala, Live Oak, Rainbow Lakes Estates, Trenton, Bell, Ichetucknee
Spring, Suwannee River State Park, Columbia, High Springs and Archer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2905 8247 2904 8253 2921 8254 2922 8240
      2946 8241 2948 8255 2954 8256 2956 8266
      2959 8296 2981 8293 2988 8287 3008 8307
      3012 8323 3026 8325 3039 8317 3063 8331
      3063 8323 3023 8278 2896 8203 2896 8231
TIME...MOT...LOC 1448Z 215DEG 14KT 3044 8348 2995 8298 2908 8242

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ENYEDI
Special weather statement, Jul 23, 10:25 AM EST, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1125 AM EDT Sun Jul 23 2023

FLZ031-136-232-237-231600-
Eastern Alachua FL-Western Clay FL-Western Putnam FL-Bradford FL-
1125 AM EDT Sun Jul 23 2023

...A strong thunderstorm will impact portions of southeastern
Bradford, east central Alachua, northwestern Putnam and southwestern
Clay Counties through NOON EDT...

At 1125 AM EDT, Doppler radar was tracking a strong thunderstorm near
Melrose, moving northeast at 25 mph.

HAZARD...Winds around 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Interlachen, Melrose, Hawthorne, Melrose Landing, George's Lake,
Orange Heights, Lake Geneva, Florahome, Putnam Hall and Carraway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2958 8207 2971 8216 2989 8183 2965 8171
TIME...MOT...LOC 1525Z 246DEG 24KT 2965 8204

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ENYEDI
Special weather statement, Jul 23, 10:28 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1128 AM EDT Sun Jul 23 2023

FLZ020-021-122-222-GAZ162-231615-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Echols GA-
1128 AM EDT Sun Jul 23 2023

...Strong thunderstorms will impact portions of northwestern
Columbia, Suwannee, Hamilton and southern Echols Counties through
1215 PM EDT...

At 1127 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Quitman to near Suwannee River
State Park to near Obrien. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake City, Live Oak, Jasper, Jennings, White Springs, Statenville,
Suwannee River State Park, Suwannee Springs, Columbia and Winfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3063 8314 3076 8313 3068 8260 3004 8259
      2995 8293 3008 8307 3011 8312 3010 8321
      3018 8325 3026 8325 3031 8321 3035 8321
      3035 8319 3038 8319 3039 8317 3041 8318
      3042 8322 3046 8322 3047 8324 3063 8327
TIME...MOT...LOC 1527Z 247DEG 20KT 3067 8353 3043 8310 3005 8290

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ENYEDI
Special weather statement, Jul 23, 10:50 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1150 AM EDT Sun Jul 23 2023

FLZ038-138-231630-
Coastal Flagler FL-Inland Flagler FL-
1150 AM EDT Sun Jul 23 2023

...A strong thunderstorm will impact portions of southeastern Flagler
County through 1230 PM EDT...

At 1150 AM EDT, Doppler radar was tracking a strong thunderstorm near
Pierson, moving northeast at 15 mph.

HAZARD...Winds around 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Flagler Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
      2941 8115 2926 8115 2926 8133 2927 8142
      2938 8142 2953 8110
TIME...MOT...LOC 1550Z 232DEG 15KT 2929 8141

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ENYEDI

The radar

The Moody AFB radar (KVAX), 43 km away, was scanning. The volume nearest the first event began at 15:49 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Hamilton

When
July 23, 10:50 AM EST
Where
Hamilton County, 4.65 mi ENE of West Lake
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.510, -83.060

A tree was blown down by thunderstorm winds.

Thunderstorm Wind, Hamilton

When
July 23, 10:55 AM EST
Where
Hamilton County, 1.5 mi NNW of Bellville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.620, -83.260

A tree was blown down by thunderstorm winds.

Thunderstorm Wind, Baker

When
July 23, 12:10 PM EST
Where
Baker County, 3.65 mi NNW of Macclenny
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.330, -82.140

A tree was blown down near the intersection of North County Road 23A and North Tall Pine Road. The time of damage was based on radar.

Thunderstorm Wind, Baker

When
July 23, 12:10 PM EST
Where
Baker County, 1.83 mi NW of Macclenny
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.300, -82.140

A tree was blown down at the cross section of Cooper Creek Drive and North County Road 23A. The time of damage was based on radar.

Thunderstorm Wind, Baker

When
July 23, 12:10 PM EST
Where
Baker County, 0.6 mi W of Knabb
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.270, -82.190

A tree was blown down near the intersection of Hopkins Road and Smokey Road. The time of damage was based on radar.

Thunderstorm Wind, Nassau

When
July 23, 12:43 PM EST
Where
Nassau County, 1.5 mi NNW of Lessie
Measured
40 kt (46 mph) estimated gust
Property damage
$200
Reported by
911 Call Center
Coordinates
30.740, -81.780

A tree was blown down. The cost of damage was unknown, but it was estimated for inclusion of the event in Storm Data.

Thunderstorm Wind, Nassau

When
July 23, 12:45 PM EST
Where
Nassau County, 0.91 mi SW of Hilliard Airpark
Measured
40 kt (46 mph) estimated gust
Property damage
$200
Reported by
911 Call Center
Coordinates
30.670, -81.910

A tree was blown down over Henry Smith Road. The cost of damage was estimated for inclusion of the event in Storm Data.

Thunderstorm Wind, Duval

When
July 23, 12:49 PM EST
Where
Duval County, 0.91 mi NW of Bowden
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.280, -81.630

A tree was blown down onto power lines.

Thunderstorm Wind, Duval

When
July 23, 12:51 PM EST
Where
Duval County, 1.5 mi NNW of Jacksonville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.370, -81.680

A tree was blown down by thunderstorm winds.

Thunderstorm Wind, Duval

When
July 23, 12:52 PM EST
Where
Duval County, 0.91 mi SW of Gilmore
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.360, -81.560

A power line was blown down. The time of damage was based on radar.

Thunderstorm Wind, Putnam

When
July 23, 1:20 PM EST
Where
Putnam County, 2.4 mi NNE of Interlachen
Measured
40 kt (46 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
29.650, -81.880

An oak tree was blown down onto a home. The cost of damage was unknown, but it was estimated for inclusion in Storm Data.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2023Every state in 2023This day in weather historyWarnings in Florida, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1109397, 1109398, 1109394, 1109395, 1109396, 1109405, 1109403, 1109400, 1109401, 1109399, 1109402.